Moumni, M. and Tilioua, M. (2016) A finite-difference scheme for a model of magnetization dynamics with inertial effects. Journal of Engineering Mathematics, 100 (1). pp. 95-106.

Full text not available from this repository.
Official URL:


We consider a mathematical model describing magnetization dynamics with inertial effects. The model consists of a modified form of the Landau–Lifshitz–Gilbert equation for the evolution of the magnetization vector in a rigid ferromagnet. The modification lies in the presence of an acceleration term describing inertia. A semi-implicit finite-difference scheme for the model is proposed, and a criterion of numerical stability is given. Some numerical experiments are conducted to show the performance of the scheme. © 2015, Springer Science+Business Media Dordrecht.

Item Type: Article
Uncontrolled Keywords: Convergence of numerical methods; Dynamics; Ferromagnetic materials; Ferromagnetism; Magnetization; Magnets, Acceleration terms; Ferromagnets; Finite difference scheme; Inertial effect; Magnetization dynamics; Magnetization vector; Numerical experiments; Semi-implicit, Finite difference method
Subjects: Engineering
Divisions: SCIENTIFIC PRODUCTION > Engineering
Depositing User: Administrateur Eprints Administrateur Eprints
Last Modified: 31 Jan 2020 15:47

Actions (login required)

View Item View Item